It could be of the adderall (adderrall). Im a current addict (i abuse it) of this drug and Im struggling to get off it. Adderall (adderrall) can have many many side effects. If your son keeps having those symptoms try and talk to your doctor.
It is a stimulant medication which is known to cause headaches and upset stomach. When does he seem to get the headaches? I got the headaches usually after the dose wore off and would get tired. Does he take adderall (adderrall) xr which are capsules or just the short acting adderall (adderrall) which comes in pill form? You may need to lower the dose which could help his side effects. If the dose is too strong; when it wears off it can definitely cause withdrawal symptoms. My son and I both had this problem. After a year on the med, your son will definitely need to either increase or decrease based on how he is doing. My son had to decrease meds since as he got older the symptoms of ADHD were less. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.